Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking Zerodol MR, P for back pain from a long term, have drowsiness and vomiting. Permanent remedy?

Hi All My wife have spine bending problem due to fusion of L3 and L4 causing back pain . Dr advice about ZERODOL MR and ZERDOL -p . After two and half year now these medicine showing side effect of douseness and vomiting . Please sugest any other medicine and permanent treatment. presently taking cusultation with Rockland Delhi Dr. P K Dave. thanks Hari Shanker Yadav
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  1136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
I am very sorry to say that your wife is taking 2 drugs .Zerodol MR has Aceclofenac,Paracetamol and Tizanidine , a muscle relaxant.Zerodol P has Aceclofenac and parecetamol.
She might have taken Zerodol MR only.An PPI inhibitor like Rabeprazole can be added to reduce Vomiting .
As she was on these 2 drugs for two and half years,she developed complications .She has to be invstigated for Serum creatinine,as these drugs can damage the kidney also.
She has to sleep on flat bed.Do not strain the Spine.
There is no medical treatment which cures this condition permanently.
Please consult Neurosurgeon whether Surgery can be done to cure her pain permanently.
Wish her good health

Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor